# SDR YENA2021093000631

- Difficulty date: September 26, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 63,717 hours, 22,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frms 66-68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION LOWER SILL BTW FR 66 TO FR 68 AT LEVEL STR 23L  AFT GALLEY AREA; (ALL WORK ACCOMPLISHED ON AEROMAN NR 2021-386854 W0 2021-196/1) REMOVED CORROSION ON LOWER SILL BTW FR 66 TO FR 68 AT LEVEL STR 23LH IAW SRM A320 SRM 51-44-11 EVALUATED AND FOUND OUT OF LIMITS  IAW A320 SRM 53-41-14-283-002 SHEET 1 PERFORMED A PERMANENT REPAIR IAW A320 SRM53-41-11-300-001FIG 001 REPAIR PRINCIPLE 1 CATEGORY REPAIR ""A"" NO FURTHER INSPECTION REQUIRED.
